On processes with conditional independent increments and stable convergence in law

Jean Jacod

Séminaire de probabilités de Strasbourg (2002)

  • Volume: 36, page 383-401

How to cite


Jacod, Jean. "On processes with conditional independent increments and stable convergence in law." Séminaire de probabilités de Strasbourg 36 (2002): 383-401. <http://eudml.org/doc/114100>.

author = {Jacod, Jean},
journal = {Séminaire de probabilités de Strasbourg},
keywords = {Lévy processes; stable convergence},
language = {eng},
pages = {383-401},
publisher = {Springer - Lecture Notes in Mathematics},
title = {On processes with conditional independent increments and stable convergence in law},
url = {http://eudml.org/doc/114100},
volume = {36},
year = {2002},

AU - Jacod, Jean
TI - On processes with conditional independent increments and stable convergence in law
JO - Séminaire de probabilités de Strasbourg
PY - 2002
PB - Springer - Lecture Notes in Mathematics
VL - 36
SP - 383
EP - 401
LA - eng
KW - Lévy processes; stable convergence
UR - http://eudml.org/doc/114100
ER -


  1. [1] Aldous, D.J. and Eagleson, G.K.. (1978): On mixing and stability of limit theorems. Ann. Probab.6325-331. Zbl0376.60026MR517416
  2. [2] Grigelionis B. (1975): The characterization of stochastic processes with conditionally independent increments. Litovk. Math. Sb.15, 53-60. Zbl0353.60079MR420875
  3. [3] Jacod, J. and Mémin, J. (1981): Weak and strong solutions of stochastic differential equations; existence and stability. In Stochastic Integrals, D. Williams ed., Proc. LMS Symp., Lect. Notes in Math.851, 169-212, Springer Verlag: Berlin. Zbl0471.60066MR620991
  4. [4] Jacod, J. and Shiryaev, A. (1987): Limit Theorems for Stochastic Processes. Springer-Verlag: Berlin. Zbl0635.60021MR959133
  5. [5] Jacod, J. (1997): On continuous conditional Gaussian martingales and stable convergence in law. Séminaire Proba. XXXI, Lect. Notes in Math.1655, 232-246, Springer Verlag: Berlin. Zbl0884.60038MR1478732
  6. [6] Jacod J., Jakubowski A., Mémin J. (2001): About asymptotic error in discretization of processes. Prépublication du Laboratoire de probabilités et modèles aléatoires. Zbl1058.60020
  7. [7] Ocone D.L. (1993): A symmetry characterization of conditionally independent increment martingales. Barcelona Seminar on Stochastic Analysis 1991, Progr. Probab.32, Birkhäuser, Basel. Zbl0792.60035MR1265048
  8. [8] Renyi, A. (1963): On stable sequences of events. Sankya Ser. A, 25, 293-302. Zbl0141.16401MR170385
  9. [9] Traki, M. (1983): Existence de solutions d'un problème de martingales. C.R.A.S.Paris, 297, 353-356. Zbl0543.60057MR732505
  10. [10] Traki, M. (1985): Solutions faibles d'équations différentielles stochastiques et problèmes de martingales. Thèse Univ. Rennes-1. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.